# SDR CA080919003

- Difficulty date: September 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Damaged
- Location: Clutch
- Part time: 712 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH ACTUATOR FOUND U/S DURING INSPECTION, SERVICEABLE ACTUATOR INSTALLED.
